After takingSertraline for one month should I expect any side

Patient

Q: After takingSertraline for one month should I expect any side effects if I stop taking it all together?

Doctor

A:   Hello,
Thanks for the query.

Since sertraline is an antidepressant, it can lead to side effects on stopping. Dizziness, mood swings, excessive sleep, lack of sleep, anxiety, tremors, nausea, headache, weakness, etc can be the side effects. It is expected to settle down with time if it does not you will have to see your doctor for treatment and other options. Hope you have stopped the drug only on advice by your treating doctor and not by yourself.

Hope this helped.
Regards

Related Q&A

Q: I have Impetigo - and need cream and antibiotics asap. can you help

Q: I had unprotected oral and protected vaginal sex with a sex worker. I had unprotected vaginal sex with my wife ( who...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews